# SDR AALA202211219920

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 60,490 hours, 24,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Missing
- Location: Gust Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT ENTRY DOOR CAN'T SHUT. GUST LOCK BUTTON MISSING. REPLACED GUST LOCK BUTTON AND OPERATIONAL CHECKED GOOD PER AMM 52-13-00.
